# SDR DALA2023040402594

- Difficulty date: March 30, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 132,722 hours, 19,829 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 L AFT ENTRY DOOR WOULD NOT ARM, CORRECTIVE ACTION: CYCLED 2L DOOR OPEN AND CLOSE. DOOR ARMED NORMALLY. REF. B767 AMM 52-73. OK FOR SVC (9891208)
